# SDR CA141121004

- Difficulty date: November 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR9904901
- Condition: Melted
- Location: Dome Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ISSUES REGARDING CABIN DOME LIGHT WIRING AND SPLITTER. THE DOME LIGHT SUDDENLY WENT OUT ACCOMPANIED BY A BURNED SMELL. A FOLLOWING INVESTIGATION REVEALED MELTED WIRES, MOST LIKELY CAUSED BY A MALFUNCTION OF ONE OR MORE SHORTED ELECTRICAL SPOOLS IN THE SPLITTER. (TC# 20141121004)
